# SDR AALA20120424003

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 39,078 hours, 15,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IN AFT CABIN BETWEEN LAVATORIES INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT IN AFT CABIN BETWEEN LAVATORIES.
